Skip to Content

I took my son to the er when he was on Geodon.They switched him to abilify.any advice or opinions?

Responses (1)

2187396abc 16 Nov 2009

Sorry that your son had to experience that, and hope that he is feeling better. Abilify is a good medication. I would recommend that you talk to your son's medical provider and make sure he is started on the lowest dose possible to minimize opportunity occurance of side effects. Abilify is in the same family as Geodon but works differently; Abilify is more of a leveling agent in very simple terms of neurotransmitters. A rule of thumb I was taught is to start low and go slow, not only for children, but anyone, based upon the medical providers assessment. Hope that this helps, best wishes. Clm

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone taken Geodon for depression ?

Posted 19 May 2011 3 answers

Have you tapered Geodon?

Posted 15 Jul 2014 1 answer

Abilify vs geodon in restlessness?

Posted 2 Feb 2016 1 answer